Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Vaginal bleeding. Prescribed Cansoft CL capsule. Having regular intercourse. Cause?

hellow doctor, My girlfriend had small amounts of vaginal bleeding everyday since three months. She has had her menses on time. She visited a gynae doctor and was prescribed with Cansoft CL capsule. Doctor had said she has vaginal infection or erosion, something like that. We are long distanced and we hadn t had intercourse since six months. But the doctor says after looking into her that she s having regular intercourse but she is not. What could be the possibility of this disorder in her? i have no money!!!! cant u juz answer?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..hello.., the above symptoms are also suggestive of candid infection ,hence the patient has been advised to take consoft.., continue with the same antibiotic cream and also maintain personal hygiene.... the infection will heal by 1 to weeks.., the infection not only spread by sex but also bu unhygienic, wearing wet undergarments... need to dry cloths in sunlight..

Take care..
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor